# SDR DALA2022040102222

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,581 hours, 22,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 L2 DOOR INTERIOR EXIT SIGN LOOSE. CORRECTIVE ACTION:ACCOMPLISHED TIME LIMITED REPAIR REF ER/A 598401-14 REV ORIGINAL SECTION 1. REPLACED L2 DOOR INTERIOR EXIT SIGN. C/W PERMANENT REPAIR OF ERA 598401-14 REV ORIGINAL. (8495974)
